# SDR SIMA20210709003

- Difficulty date: July 9, 2021
- Submitted: July 11, 2021
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 47,768 hours, 43,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT MOUNT HAS A BROKEN CLAMP-C/A-RAR FWD FA EMERGENCY FLASHLIGHT IAW EMB145 AMM 33-50-16. OPC GOOD.
